GAIN OF REGULARITY FOR A BENNEY-LIN EQUATION TYPE

Abstract

We study the existence of local and global solutions, the gain of regularity for the initial value problem associated to the Benney-Lin equation type perturbed by a dispersive and dissipative terms which appear in several fluids dynamics problems.

Más información

Título según WOS: GAIN OF REGULARITY FOR A BENNEY-LIN EQUATION TYPE
Título según SCOPUS: Gain of regularity for a Benney-Lin equation type
Título de la Revista: QUARTERLY JOURNAL OF MATHEMATICS
Volumen: 65
Número: 2
Editorial: OXFORD UNIV PRESS
Fecha de publicación: 2014
Página de inicio: 459
Página final: 483
Idioma: English
DOI:

10.1093/qmath/hat037

Notas: ISI, SCOPUS - ISI